# SDR CA030826013

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cvac 580
- Engine: Allsn 501D13
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 351005
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW RECEIVED A FIRE WARNING INDICATION FOR THE ZONE 1 AREA OF THE RT ENGINE. THE LOAD WAS JETTISONED, THE 'E' HANDLE WAS PULLED ON THE RT ENGINE AND THE AIRCRAFT RETURNED TO LOON RIVER. UPON INVESTIGATION THE CONNECTOR WAS FOUND BROKEN CAUSING THE FALSE INDICATION. THE CONNECTOR WAS REPLACED, THE SYSTEM WAS FUNCTION CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
